MAUDE Adverse Event Report: OSCOR INC. ANGIODYNAMICS SAFESHEATH ULTRA LITE 8.5 F; INTRODUCER, CATHETER

OSCOR INC. ANGIODYNAMICS SAFESHEATH ULTRA LITE 8.5 F; INTRODUCER, CATHETER
Model Number VI7
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/11/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other observations: one adelante s lite 7f was returned from the customer with the dilator not inserted.There were no other accessories.Blood was found on and inside the sheath.Summary of final analysis: returned device analysis reveals one adelante s lite 7f introducer sheath that was molded incorrectly.According to the report, the handle broke off when the physician attempted to peel the sheath apart.Visual inspection revealed the sheath had been overmolded incorrectly.The score lines on the sheath are not aligned with the hub.This was due to incorrect loading of the sheath into the overmolding plate/fixture.The reason for return was confirmed.There were no manufacturing rejects or anomalies of this type recorded in the device history record.The introducer sheath and dilator passed all in-process and qa final inspection steps before shipping to the customer including checking the distal tip of the sheath and dilator, visual and dimensional inspection of the hemostasis valve, leak testing, and occlusion testing.A scar was initiated as a result of the confirmed failure.The event will be re-evaluated if additional information becomes available.A copy of the completed scar was sent to the customer.
 
Event or Problem Description
Customer reported when physician was trying to peel the safe sheath, the hand piece broke.Request for additional information april 12, 2016.In order to determine reportability for this complaint, additional information is needed: customer reported when physician was trying to peel the safe sheath, the hand piece broke.Safesheath ultra lite, lot # dp-03782.· did this breakage occurred at the end of the procedure? unknown.· what procedure was being performed? port placement.· was the surgeon able to remove the rest of the sheath from the patient's vessel? yes.· how did the surgeon remove the sheath from the patient? unknown.· was there any patient injury? none noted.· what country did this event take place? usa.· what is the age and sex of the patient? unknown.

Brand Name
ANGIODYNAMICS SAFESHEATH ULTRA LITE 8.5 F
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
3816 desoto blvd.
palm harbor FL 34683 1816
MDR Report Key6915391
Report Number1035166-2017-00084
Device Sequence Number1312812
Product Code DYB
UDI-Device Identifier25051684026267
UDI-Public25051684026267
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K073100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date10/01/2020
Device Model NumberVI7
Device Catalogue NumberVI7
Device Lot NumberDP-03782
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/13/2016
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/11/2016
Initial Report FDA Received Date10/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1